|atripla/sustiva sleep issues
Jan 13, 2008
I've been taking atripla for over 6 weeks now and can't get past the sleep issues. I fall asleep just find but wake up at 3/4 AM with terrible anxiety. It can take over an hour to settle down and often never get back to sleep. I'm considering switching back to viramune ( which I had taken w/ combivir) and getting away from sustiva or alternately trying the atripla in the morning. I just dont know what to do at this point, it's been over a year and I cant find a regine that I can tolerate.
| Response from Dr. Henry
Viramune is often a fine substitute for efavirenz for those with persistent annoying sleep problems. A number of protease inhibitor based regimens would be another option (they rarely cause sleep problems and many are well tolerated). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Hairy Tongue After Licking Anus Worried I Have HIV
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Can You Catch Oral Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.